# SDR UALA2013071805035

- Difficulty date: July 17, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N436UA
- Make and model: Airbus A320-232
- Aircraft serial: 638
- Aircraft time: 57,318 hours, 21,619 cycles
- Engine: Iae V2527A5
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 3945128209
- Part serial: 222
- Condition: Faulty
- Location: Nr 1 Elac
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLASS II F-CTRL MESSAGE DISPLAYED ON LOWER ECAM.   MESSAGE INITIALLY DISPLAYED ON LOWER ECAM WITH IRU'S ALIGNED.  PERFORMED EFCS 1 AND EFCS 2 GROUND SCANS, BOTH SHOWED MESSAGE, ELAC 1 OR WIRING FROM B HYD PRESSURE TRANSMITTER 2065 GN 27-93-34.  MESSAGE CLEARED WHEN BLUE HYD TURNED ON.   REPLACED ELAC 1 IAW AMM 27-93-34-400-001 PERFORMED OPS TEST IAW AMM 27-93-00-710-001 TEST OK PERFORMED CAT III TEST IAW AMM 22-97-00-710-001 TEST PASSED ACFT RETURNED TO CAT III STATUS.
